Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had a vasectomy after an accident. Hurts to ejaculate. What can cause this? Treatment?

My Boyfriend had a vasectomy almost 4 yrs ago..At that time he found out that due to an injury when he was little he only had one testical connected still..ever since he has had this surgery It hurt to ejaculate..No pain with an erection or during sex he says that still feels good to him it only hurts when he ejaculates..What can be causing this and how do we fix it?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query
Your boyfriend:s one sided vasectomy has been in childhood for some injury,and now he has noticed pain during ejaculation.In fact his pain is not related to the vasectomy at vas do not play any role in ejaculation .He might have a chronic prostatitis Pl consult Urologist who will do per rectal examination to confirm this.Pl get your Ultrasound scan done and take appropriate treatment.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor